# SDR R61A201312140053

- Difficulty date: December 14, 2012
- Submitted: January 12, 2013
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 8,724 hours, 8,466 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 85220109
- Condition: Gouged
- Location: Escape Hatch
- Part time: 8,724 hours, 8,466 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED THE FLIGHT COMPARTMENT ESCAPE HATCH HAS BIG GOUGE ON OUTER STRUCTURE.  MAINTENANCE PERFORMED A MAJOR REPAIR IAW BOMBARDIER EO: DASH8-Q400-52-I00097.  FABRICATED DOUBLER FROM .040 2024-T3 MATERIAL.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
